# SDR SIMA20210526004

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Crgo Tosion Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR CARGO DOOR TORSION BAR AT FR 68 HAS A 1/4" CRACK. ( DURING EVALUATION FOUND 3 CRACKS)-C/A-RAR SUPPORT ASSEMBLY FOR CARGO DOOR TORSION BAR AT FRAME 68 IAW SRM 51-40-02.
